EconPapers    
Economics at your fingertips  
 

Existence of solutions in continuous-time optimal growth models

Hippolyte d'Albis (), Pascal Gourdel and Cuong Le van ()

Cahiers de la Maison des Sciences Economiques from Université Panthéon-Sorbonne (Paris 1)

Abstract: This paper studies the existence of solutions in continuous time optimization problems. It provides a theorem whose conditions can be easily checked in most models of the optimal growth theory including those with increasing return and multi-sector economies.

Keywords: Existence of solutions; optimization; continuous time; optimal growth. (search for similar items in EconPapers)
JEL-codes: C61 D91 E13 (search for similar items in EconPapers)
New Economics Papers: this item is included in nep-mac
Date: 2004-06
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (6) Track citations by RSS feed

Downloads: (external link)
ftp://mse.univ-paris1.fr/pub/mse/cahiers2004/B04063.pdf (application/pdf)

Related works:
Journal Article: Existence of solutions in continuous-time optimal growth models (2008) Downloads
Working Paper: Existence of Solutions in Continuous-time Optimal Growth Models (2008) Downloads
Working Paper: Existence of Solutions in Continuous-time Optimal Growth Models (2007) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:mse:wpsorb:b04063

Access Statistics for this paper

More papers in Cahiers de la Maison des Sciences Economiques from Université Panthéon-Sorbonne (Paris 1) Contact information at EDIRC.
Bibliographic data for series maintained by Lucie Label ().

 
Page updated 2019-11-14
Handle: RePEc:mse:wpsorb:b04063